# SDR SWAA2017121818445

- Difficulty date: December 6, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 69,280 hours, 40,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5137
- Condition: Cracked
- Location: Bs 211-219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR STRUCTURE CRACKED BETWEEN BS 211.8 TO 219.8, RBL 64.  R & R THE FLOOR PANEL IAW SRM AND DWG.
